Publikationer

Se lista över publikationer nedan. Mer information kommer finnas tillgänglig här snart.

Länk till högskolans databas för publikationer DiVA

 

Några utvalda publikationer från gruppen Stochastic Processes, Statistics and Financial Engineering.

 

Silvestrov, D. S.; Lundgren, R. Convergence of option rewards for multivariate price processes. Teor. Ĭmovīr. Mat. Stat. No. 85 (2011), 102--116; translation in Theory Probab. Math. Statist. No. 85 (2012), 115–131.

Ekheden, Erland; Silvestrov, Dmitrii Coupling and explicit rate of convergence in Cramér-Lundberg approximation for reinsurance risk processes. Comm. Statist. Theory Methods 40 (2011), no. 19-20, 3524–3539.

Lundgren, Robin; Silvestrov, Dmitrii S. Optimal stopping and reselling of European options. Mathematical and statistical models and methods in reliability, 371–389, Stat. Ind. Technol., Birkhäuser/Springer, New York, 2010.

Silvestrov, Dmitrii Nonlinearly perturbed stochastic processes. Theory Stoch. Process. 14 (2008), no. 3-4, 129–164.

Gyllenberg, Mats; Silvestrov, Dmitrii S. Quasi-stationary phenomena in nonlinearly perturbed stochastic systems. de Gruyter Expositions in Mathematics, 44. Walter de Gruyter GmbH & Co. KG, Berlin, 2008. xii+579 pp. ISBN: 978-3-11-020437-7

Malyarenko, Anatoliy Invariant random fields on spaces with a group action. With a foreword by Nikolai Leonenko. Probability and its Applications (New York). Springer, Heidelberg, 2013. xviii+261 pp. ISBN: 978-3-642-33405-4; 978-3-642-33406-1

Malyarenko, Anatoliy A family of series representations of the multiparameter fractional Brownian motion. Seminar on Stochastic Analysis, Random Fields and Applications VI, 209–226, Progr. Probab., 63, Birkhäuser/Springer Basel AG, Basel, 2011.

Malyarenko, Anatoliy Invariant random fields in vector bundles and application to cosmology. Ann. Inst. Henri Poincaré Probab. Stat. 47 (2011), no. 4, 1068–1095.

Malyarenko, Anatoliy An optimal series expansion of the multiparameter fractional Brownian motion. J. Theoret. Probab. 21 (2008), no. 2, 459–475.

Ni, Y., Silvestrov, D., Malyarenko, A. Exponential asymptotics for nonlinearly perturbed renewal equation with non-polynomial perturbations, Journal of Numerical and Applied Mathematics,  1 (96) (2008), 173–197.